# SDR UPS01236105

- Difficulty date: May 31, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs1183 Str 18l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRINGER TERMINAL FITTING CORRODED AT BS 1183 STR 18L     REMOVED CORRODED STRINGER BS 1183, STR18L. PER SRM 51-30-2, FABRICATED STRINGER TERMINAL FITTING PER BOEING DRAWING 65-242276 AND B727 SRM 51-10-2 TREATED AND PRIMED. INSTALLED STRINGER TERMINAL  FITTING ON AIRCRAFT.
